Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 934362, 8 pages
http://dx.doi.org/10.1155/2015/934362
Research Article

Confidence Interval Estimation of an ROC Curve: An Application of Generalized Half Normal and Weibull Distributions

Department of Statistics, Pondicherry University, Pondicherry 605014, India

Received 25 June 2015; Revised 22 September 2015; Accepted 7 October 2015

Academic Editor: Shesh N. Rai

Copyright © 2015 S. Balaswamy and R. Vishnu Vardhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Balaswamy and R. Vishnu Vardhan, “Confidence Interval Estimation of an ROC Curve: An Application of Generalized Half Normal and Weibull Distributions,” Journal of Probability and Statistics, vol. 2015, Article ID 934362, 8 pages, 2015. https://doi.org/10.1155/2015/934362.